Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

A Hasse principle for two dimensional global fields.

Kazuya Kato

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1986, Issue 366, Pages 142–181, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1986.366.142, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[3]
Christopher Deninger
Inventiones Mathematicae, 1989, Volume 96, Number 1, Page 1
[4]
Eric Brussel and Eduardo Tengan
Communications in Algebra, 2010, Volume 38, Number 11, Page 4175
[5]
Noriyuki Suwa
K-Theory, 1995, Volume 9, Number 3, Page 245
[6]
Ilseop Han
Pacific Journal of Mathematics, 2003, Volume 208, Number 2, Page 255
[7]
Shuji Saito and Kanetomo Sato
Annals of Mathematics, 2010, Volume 172, Number 3, Page 1593
[8]
Thomas Geisser
Annals of Mathematics, 2010, Volume 172, Number 2, Page 1095

Comments (0)

Please log in or register to comment.